Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

For the past three days I have developed a headache. Its at the back of my head and almost feels like my brain is swollen or something. The bottom of my neck is also sore. If I move my head too fast I get really dizzy and lose balance. Could this be caused from accutane, and if so, how dangerous is it? Will I have to stop? I've been on it for a little over 3 months now and have only just started feeling this.

Share this post


Link to post
Share on other sites
For the past three days I have developed a headache. Its at the back of my head and almost feels like my brain is swollen or something. The bottom of my neck is also sore. If I move my head too fast I get really dizzy and lose balance. Could this be caused from accutane, and if so, how dangerous is it? Will I have to stop? I've been on it for a little over 3 months now and have only just started feeling this.

not sure, probably wanna stop taking it and call your doctor or something.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×